# SDR SWAA960184

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 65446915
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH LANDING GEAR LEVER IN THE UP POSITION, RIGHT MAIN GEAR RED LIGHT ILLUMINATED.  WHEN GEAR LEVER MOVED TO OFF, RIGHT MAIN GEAR EXTENDED AND WENT TO GREEN POSITION.  GEAR LEVER WAS THEN POSITIONED TO UP AND GEAR RETRACTED. INSPECTED AND REPLACED RIGHT MAIN GEAR UPLOCK ACTUATOR AND CYCLED GEAR SEVERAL TIMES PER BOEING M/M.
